# SDR FDEA202205281318

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 767-300
- Aircraft serial: 63117
- Aircraft time: 3,143 hours, 1,582 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FIXED LEADING EDGE FORMER IS CRACKED AT RIB #13 REMOVED AND REPLACED THE R/H WING O/B FIXED LEADING EDGE NOSE FORMER AT OSS 499   IAW FEDEX EA H-5720-T0368613-P1, TITLE: WING - SECONDARY WING STRCT - FIELD SERVICE   EVALUATION, RH WING OSS 437 AND LH & RH 441 & 499, LEADING EDGE NOSE FORMER AND   ANGLE REPLACEMENT
